# SDR SIMA200834306

- Difficulty date: December 4, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A IMBV INSPECTION, THE BAGGAGE DOOR LOWER SILL WAS FOUND TO BE CORRODED.  REMOVED CORRODED DOOR SILL.  POSITIONED NEW SILL AND DRILLED, CLEANED, ALODINED AND PRIMED NEW SILL AND SILL AREA.  REPAIR DONE IAW EMBRAER SRM (SRM EMB 145/1142 REV 40) CHAPTER 51-40-02.
